# SDR 2003F00016

- Difficulty date: November 30, 2001
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N210AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120006
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SJU - FLT 7109 - LOW GREEN SYSTEM HYDRAULIC RESERVOIR QUANTITY LIGHT CAME ON IN FLIGHT.  REPAIRED HYDRAULIC LINE USING A PERMASWEDGE REPAIR SPLICE, LEAK CHECKED, AND RETURNED TO SERVICE.  (M)
